Asymptotic solutions to Fuchsian equations in several variables

Tom 33 / 1996

Boris Sternin, Victor Shatalov Banach Center Publications 33 (1996), 351-363 DOI: 10.4064/-33-1-351-363


The aim of this paper is to construct asymptotic solutions to multidimensional Fuchsian equations near points of their degeneracy. Such construction is based on the theory of resurgent functions of several complex variables worked out by the authors in [1]. This theory allows us to construct explicit resurgent solutions to Fuchsian equations and also to investigate evolution equations (Cauchy problems) with operators of Fuchsian type in their right-hand parts.


  • Boris Sternin
  • Victor Shatalov

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek